julian haddad
julian haddad
Federal University of Minas Gerais
Verified email at dm.uba.ar
Title
Cited by
Cited by
Year
Sharp affine Sobolev type inequalities via the Lp Busemann–Petty centroid inequality
J Haddad, CH Jiménez, M Montenegro
Journal of Functional Analysis 271 (2), 454-473, 2016
302016
The sharp affine Sobolev trace inequality and variants
PL De Nápoli, J Haddad, CH Jiménez, M Montenegro
Mathematische Annalen 370 (1-2), 287-308, 2018
132018
A Hartman-Nagumo type condition for a class of contractible domains
P Amster, J Haddad
Topological Methods in Nonlinear Analysis 41 (2), 287-304, 2013
122013
Asymmetric blaschke-santaló functional inequalities
J Haddad, CH Jimenez, M Montenegro
Journal of Functional Analysis 278 (2), 108319, 2020
92020
Periodic motions in forced problems of Kepler type
P Amster, J Haddad, R Ortega, AJ Ureña
Nonlinear Differential Equations and Applications NoDEA 18 (6), 649-657, 2011
92011
Sharp affine weighted 𝐿^{𝑝} Sobolev type inequalities
J Haddad, C Jiménez, M Montenegro
Transactions of the American Mathematical Society 372 (4), 2753-2776, 2019
82019
On differentiability of eigenvalues of second order elliptic operators on non-smooth domains
J Haddad, M Montenegro
Journal of Differential Equations 259 (1), 408-421, 2015
32015
Critical point theory in knot complements
J Haddad, P Amster
Differential Geometry and its Applications 36, 56-65, 2014
22014
Sharp affine Sobolev type inequalities
J Haddad, CH Jimenez, M Montenegro
arXiv preprint arXiv:1505.07763, 0
2
An Lp-Functional Busemann–Petty Centroid Inequality
JE Haddad, CH Jiménez, LA da Silva
International Mathematics Research Notices, 2019
12019
On existence of periodic solutions for Kepler type problems
P Amster, J Haddad
Topological Methods in Nonlinear Analysis 48 (2), 465-476, 2016
12016
On the Brezis–Nirenberg problem for elliptic operators in divergent form
J HADDAD, M MONTENEGRO
arXiv preprint arXiv:1512.02750, 2015
12015
On resonant elliptic systems with rapidly rotating nonlinearities
P Amster, M Clapp, J Haddad
Differential and Integral Equations 25 (9/10), 869-882, 2012
12012
Topología y geometría aplicada al estudio de algunas ecuaciones diferenciales de segundo orden
J Haddad
Universidad de Buenos Aires. Facultad de Ciencias Exactas y Naturales, 2012
12012
Periodic positive solutions of superlinear delay equations via topological degree
P Amster, P Benevieri, J Haddad
Philosophical Transactions of the Royal Society A 379 (2191), 20190373, 2021
2021
Stability of Hypersurfaces in Minkowsky Normed Spaces
J Haddad, DO Silva
arXiv preprint arXiv:2012.15206, 2020
2020
From affine Poincar\'e inequalities to affine spectral inequalities
J Haddad, CH Jiménez, M Montenegro
arXiv preprint arXiv:2003.07391, 2020
2020
A global bifurcation theorem for critical values in Banach spaces
P Amster, P Benevieri, J Haddad
Annali di Matematica Pura ed Applicata (1923-) 198 (3), 773-794, 2019
2019
A Convex Body Associated to the Busemann Random Simplex Inequality and the Petty conjecture
JE Haddad
arXiv preprint arXiv:1904.10427, 2019
2019
The Cr dependence problem of eigenvalues of the Laplace operator on domains in the plane
J Haddad, M Montenegro
Journal of Differential Equations 264 (5), 3073-3085, 2018
2018
The system can't perform the operation now. Try again later.
Articles 1–20